应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2013, Vol. 29(2): 167-178    DOI:
Kernel Smoothing Estimation for Varying Coefficient EV Models with Longitudinal Data
Yang Yiping, Li Jia
College of Mathematics and Statistics, Chongqing Technology and Business University
Received null  Revised null
Supporting info
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn